# SDR SWIA202055449

- Difficulty date: December 6, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BL 0 RT VERTICAL POST FWD RADIUS DEFECT NOTED.  C-CHECK RO 1/16/2021.  REMOVED AND INSTALLED NEW POST ASSEMBLY (LT & RT), AND NEW (LT & RT) SUPPORT ANGLES AT FS 409 +128 BL 0, REF CRJ 200 SRM 51-42-06 AND REO 601R-53-41-889 REV B DATED 2017-03-06, CRJ-200-SRM 51-42-06, AND DWG 601R32208 REV H.  COMPLIED WITH 51-900-1003-SKY.  SEE CONTINUATION CARD FOR DETAILS.
